American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33A75) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Kenneth I. Gross and Donald St. P. Richards. Hypergeometric functions on complex matrix space. Bull. Amer. Math. Soc. 24 (1991) 349-355. MR 1071029.
Abstract, references, and article information
View Article: PDF

[2] Robert A. Gustafson. A generalization of Selberg's beta integral. Bull. Amer. Math. Soc. 22 (1990) 97-105. MR 1001607.
Abstract, references, and article information
View Article: PDF

[3] Kenneth I. Gross, Wayne J. Holman III and Ray A. Kunze. The generalized gamma function, new Hardy spaces, and representations of holomorphic type for the conformal group. Bull. Amer. Math. Soc. 83 (1977) 412-415. MR 0435290.
Abstract, references, and article information
View Article: PDF

[4] Leslie Cohn. Some theorems on $C$-functions. Bull. Amer. Math. Soc. 80 (1974) 921-926. MR 0385472.
Abstract, references, and article information
View Article: PDF

[5] R. G. Laha. A class of square-integrable irreducible unitary representations of some linear groups over commutative $p$-fields. Bull. Amer. Math. Soc. 80 (1974) 718-719. MR 0338283.
Abstract, references, and article information
View Article: PDF

[6] J. A. Shalika. On the multiplicity of the spectrum of the space of cusp forms of $GL_n$. Bull. Amer. Math. Soc. 79 (1973) 454-461. MR 0385016.
Abstract, references, and article information
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1